Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the convergence of branching continued fractions with nonnegative terms

  • 19 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. Ya. Skorobogat'ko, N. S. Dronyuk, O. I. Bobik, and B. I. Ptashnik, “Branching continued fractions,” Dopovidi Akad. Nauk UkrRSR, Ser. A, No. 2 (1967).

  2. 2.

    V. Ya. Skorobagat'ko, “Convergence test for a branching continued fraction,” Dopovidi Akad. Nauk UkrRSR, Ser. A, No. 1 (1972).

  3. 3.

    I. P. Pustomel'nikov, “Representation of the solution of an n-th-order differential equation by a continuous fraction,” in: Herald of the L'vov Polytechnic Institute, No. 44, Certain Questions in the Theory of Algebra and Differential Equations [in Russian], Izd. L'vovsk. Univ., L'vov (1970).

Download references

Author information

Additional information

Translated from Ukrainskii Mathematicheskii Zhurnal, Vol. 28, No. 3, pp. 373–377, May–June, 1976.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bodnar, D.I., Oleksiv, I.Y. On the convergence of branching continued fractions with nonnegative terms. Ukr Math J 28, 290–293 (1976). https://doi.org/10.1007/BF01089177

Download citation

Keywords

  • Nonnegative Term